# SDR EISA2000002

- Difficulty date: January 2, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Stud
- Part number: 675685
- Condition: Missing
- Location: Nr 3 Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE AND LOW QUANTITY.  FOUND STUD MISSING OUT OF GEARBOX.  INSTALLED NEW HELI-COIL AND STUD IAW PRATT AND WHITNEY MM 77-00.  RAN ENGINES, NO LEAKS NOTED.  OK FOR SERVICE PER MM 72-00.  (M)
